Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Taking thyronorm for hypothyroidism. Fluctuating TSH levels. Severe hair loss and weight gain. Need diet advice

hello, I am a 23yr old female, my height is 5 ft 4 inches and i suffer from hypothyroid since 17 yrs of age. I started gyming at the age of 20 and reduced my weight from 76kg to 65 kg. I take thyronorm 75mcg. Its only my TSH which creates problem and goes out of rangeMy TSH was all normal for past 5 yrs but recently dis April it has gone out of range to 6.9. Should i increase my thyronorm dosage? my weight has increased to 66kg. I am also suffering from severe hair-fall past 4-5 yrs which is very depressing. Please suggest me a diet chart and if any other medicine or supplements i should take. Thank you so much....
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response

You should increase your thyroxine dose to bring your TSH below 3.

There is no need of any special diet for your thyroid as you are having long standing hypothyroidism and totally depended on synthetic hormones. Your weight too seems ok for your height.

Hope I have answered your question. If you have any further questions I will be happy to help.

Dr Ajish TP
Consultant Endocrinologist
Answered: Fri, 24 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor